# SDR HALA2017112500284

- Difficulty date: November 25, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 56,521 hours, 10,336 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Packing
- Condition: Leaking
- Location: Edp
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RIGHT HYD SYSTEM FLUID LEAK NOTED DURING CLIMB.   PACKING FOR THE RT HYD EDP MANIFOLD DPI LEAKING. REPLACED THE PACKING.
